# SDR ASAA2013020893980

- Difficulty date: February 8, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 50,510 hours, 28,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 654769017
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION PANEL CORRODED AT FASTENER HOLES.   BLENDED TRANSITION PANEL FOUND TO BE OUT OF LIMITS REMOVED, FABRICATED NEW PART AND INSTALLED NEW PART IAW SRM 53-60-53.
